# SDR QXEA200600163

- Difficulty date: January 20, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 11,655 hours, 12,374 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RT NACELLE FRAME CHAFED FWD OF EXTERNAL AIRCRAFT POWER RECEPTABLE BACK COVER.  MAINTENANCE REPAIRED IAW Q400 SRM 51-14-00, NDTM PART 6, 51-00-02, SRM 51-21-10, SRM 51-24-45 AND SRM 51-25-25.
